Extension of mappings on metric spaces

J. de Groot; R. McDowell

Fundamenta Mathematicae (1960)

  • Volume: 48, Issue: 3, page 251-263
  • ISSN: 0016-2736

How to cite


de Groot, J., and McDowell, R.. "Extension of mappings on metric spaces." Fundamenta Mathematicae 48.3 (1960): 251-263. <http://eudml.org/doc/213561>.

author = {de Groot, J., McDowell, R.},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {3},
pages = {251-263},
title = {Extension of mappings on metric spaces},
url = {http://eudml.org/doc/213561},
volume = {48},
year = {1960},

AU - de Groot, J.
AU - McDowell, R.
TI - Extension of mappings on metric spaces
JO - Fundamenta Mathematicae
PY - 1960
VL - 48
IS - 3
SP - 251
EP - 263
LA - eng
KW - topology
UR - http://eudml.org/doc/213561
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.